# SDR CALA2025051204623

- Difficulty date: May 8, 2025
- Submitted: May 12, 2025
- Operation: Air carrier
- Aircraft: N27734
- Make and model: Boeing 737724
- Aircraft serial: 28949
- Aircraft time: 80,144 hours, 27,959 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Memory Device
- Condition: Miswired
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CAPT YOKE FLIGHT  NUMBER SELECTOR HAS BURNING ELECTRIC SMELL AND WARM TO TOUCH FOUND CAPTAINS MEMORY DEVICE WAS WIRED INCORRECTLY REF WDM 33-11-11-1 REPLACED THE MEMORY DEVICE REF AMM 33-11-00-960-803 OP CHECKS NORMAL DOES NOT GET HOT. OR HAVE A BURNING SMELL
